# SDR CA110623009

- Difficulty date: June 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,584 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043865
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 CYCLE AIRFRAME INSPECTION,  MX CREWS FOUND CRACKS ON AFT PASSENGER DOOR FRAME, PN 50-430043-865 FROM LOWER AFT LOCKING PIN TO THE PIN MOUNTING SCREWS. DOOR WAS REMOVED AND DISASSEMBLED. CRACKS WERE ALSO FOUND AT THE LOWER HINGE ATTACH CHANNEL PN 50-430043-619 AND AT THE FORWARD INTERCOSTAL, PN 50-430043-1183.  ALL PARTS WERE REPLACED WITH NEW.
